# SDR ASAA2020091763187

- Difficulty date: September 16, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 20,955 hours, 6,601 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT WITH WX RADAR ON, RECEIVED AN AMBER "WX STAB" FOLLOWED BY AN AMBER 'WX FAIL" MESSAGE ON ND.  APPROX 5 MINUTES LATER A "PWS FAIL" ALSO DISPLAYED.  GROUNDED-YES.  CREW DEBRIEF REPORTS WX RADAR RETURNED TO NORMAL AFTER 30 MINUTES, FOR DURATION OF FLIGHT.  PERFORMED B737-900 FIM 34-43 TASK 822-, SYSTEM BITE IS NORMAL.
